Osaka Journal of Mathematics

Remarks on ``the Dorfmeister--Neher theorem on isoparametric hypersurfaces''

Reiko Miyaoka

Full-text: Open access

Abstract

Sections 7 and 8 of ``The Dorfmeister--Neher theorem on isoparametric hypersurfaces'', (Osaka J. Math. 46, 695--715) are the heart of the paper, but a lack of clear argument causes some questions, although the statement is true. The purpose of the present paper is to make it clear.

Article information

Source
Osaka J. Math., Volume 52, Number 2 (2015), 373-377.

Dates
First available in Project Euclid: 24 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1427202891

Mathematical Reviews number (MathSciNet)
MR3326615

Zentralblatt MATH identifier
1318.53056

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Miyaoka, Reiko. Remarks on ``the Dorfmeister--Neher theorem on isoparametric hypersurfaces''. Osaka J. Math. 52 (2015), no. 2, 373--377. https://projecteuclid.org/euclid.ojm/1427202891


Export citation

References

  • J. Dorfmeister and E. Neher: Isoparametric hypersurfaces, case $g=6$, $m=1$, Comm. Algebra 13 (1985), 2299–2368.
  • R. Miyaoka: The Dorfmeister–Neher theorem on isoparametric hypersurfaces, Osaka J. Math. 46 (2009), 695–715.